# SDR GLBA2012103000096

- Difficulty date: October 29, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 34,141 hours, 41,869 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE OIL PRESSURE ON NR 1 ENGINE DROPPED TO 50 PSI REDUCED POWER TO IDLE OIL PRESSURE CONTINUED TO DROP TO 40 PSI LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED SHUT ENGINE DOWN OBSERVED OIL PRESSURE AT 20 PSI JUST PRIOR TO ENGINE SHUTDOWN.  MAINTENANCE R & R PS AND GG AS AN ASSY IAW TC 1900-7100.00, REV 4.  OPS CHECKED GOOD.
